RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 1, Pages 80–94 (Mi mvk216)  

The number of decomposition of random permutation into the product of two involutions with given cycle in one of multipliers

V. G. Mikhailov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow

Abstract: We investigate the number of decompositions of random permutation of the $n$-th order into the product of two involutions with given cycle in one of multipliers. Theorems on the asymptotical logarithmic normality of this number as $n\to\infty$ are proved.

Key words: random permutations, decomposition of permutation, product of involutions, asymptotic logarithmic normality.

DOI: https://doi.org/10.4213/mvk216

Full text: PDF file (184 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.212.2+519.115
Received 30.V.2016

Citation: V. G. Mikhailov, “The number of decomposition of random permutation into the product of two involutions with given cycle in one of multipliers”, Mat. Vopr. Kriptogr., 8:1 (2017), 80–94

Citation in format AMSBIB
\Bibitem{Mik17}
\by V.~G.~Mikhailov
\paper The number of decomposition of random permutation into the product
of two involutions with given cycle in one of multipliers
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 1
\pages 80--94
\mathnet{http://mi.mathnet.ru/mvk216}
\crossref{https://doi.org/10.4213/mvk216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682440}
\elib{http://elibrary.ru/item.asp?id=29864941}


Linking options:
  • http://mi.mathnet.ru/eng/mvk216
  • https://doi.org/10.4213/mvk216
  • http://mi.mathnet.ru/eng/mvk/v8/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:109
    Full text:28
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019